MathSciNet Relay Station
MathSciNet bibliographic data
MR166262 (29 #3539) 20.52 (20.08)
Šmelʹkin, A. L. Wreath products and varieties of groups. (Russian) Dokl. Akad. Nauk SSSR 157 1964 1063–1065.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement